# SDR SWAA2023041112757

- Difficulty date: March 5, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL 140CF ON PLATE LOC BS 794 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT 2023-180700<[01] REPLACED PLATE ON PANEL 140CF LOC BS 794 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9. PART USED 453A2611-1.;[02] REPLACED PLATE ON PANEL 140CF LOC BS 794 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9. PART USED 453A2611-1.
